# SDR RAIA201404190001

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 24,626 hours, 22,813 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE INDICATION CAME ON DURING CRUISE, THERE WAS NO SMOKE OR ODOR REPORTED.  MAINTENANCE INSPECTED LAVATORY AND NO DEFECTS WERE FOUND.  MAINTENANCE CLEANED SENSOR AND OPS CHECK GOOD.
